Friday, 15 June 2018

Rockstar Triple Crown MX Tour Rd. 4 - McNabb Valley 2018



2018 Rockstar Energy Drink Triple Crown - MX Tour - Round 4
McNabb Valley MX Park, Minnedosa, Manitoba, Canada

Live broadcast: http://www.rockstartriplecrown.com/live.html
Live timing: http://cmrc.tracksideresults.com/liveresults.asp
Results: http://cmrc.tracksideresults.com/class.asp

Saturday, June 15th, 2018
Schedule (CDT):

7:30am – Riders Meeting (Mandatory)
8:00am – 250 Pro Timed qualifying (15mins) **Unseeded
8:20am – 250 Pro Timed qualifying (15mins) **Seeded
8:40am – 450 Pro Timed qualifying (15mins) **Seeded
9:00am – 450 Pro Timed qualifying (15mins) **Unseeded
9:20am – WMX Practice (10mins)
9:35am – Track Maintenance

10:00am – Rockstar Pit Party Starts

10:00am – 250 Pro Timed qualifying (15mins) **Unseeded
10:20am – 250 Pro Timed qualifying (15mins) **Seeded
10:40am – 450 Pro Timed qualifying (15mins) **Seeded
11:00am – 450 Pro Timed qualifying (15mins) **Unseeded

11:25am – WMX Hot lap
11:30pm – WMX Moto 1 (12mins +1 laps) 
11:50pm – WMX podium interviews/ Track

12:45pm – Opening Ceremonies
1:00pm – 250 Pro Hot lap
1:05pm – 250 Pro Moto1 Start (25min + 2laps)
1:40pm – 250 Pro Podium interviews / Track Maintenance

2:00pm – 450 Pro Hot Lap
2:05pm – 450 Pro Moto 1 Start (30mins + 2laps)
2:45pm – 450 Pro Podium interviews / Track maintenance

3:05pm – WMX Hot lap
3:10pm – WMX Moto 2 (12mins +1 laps) 
3:30pm – WMX podium interviews/ Track maintenance

3:50pm – 250 Pro Hot Lap
3:55pm – 250 Pro Moto 2 Start (25min + 2laps)
4:30pm – 250 Pro Podium Interviews / Track maintenance

4:50pm – 450 Hot Lap
4:55pm – 450 Moto 2 Start (30mins + 2laps)
5:30pm – 450 Podium Interviews

Thursday, 7 June 2018

Rockstar Triple Crown MX Tour Rd. 3 - Prince George 2018


2018 Rockstar Energy Drink Triple Crown - MX Tour - Round 3
Blackwater MX Park, Prince George, British Columbia, Canada

Live broadcast: http://www.rockstartriplecrown.com/live.html
Live timing: http://cmrc.tracksideresults.com/liveresults.asp
Results: http://cmrc.tracksideresults.com/class.asp

Saturday, June 9th, 2018
Schedule (PDT):

7:30am – Riders Meeting (Mandatory)
8:00am – 250 Pro Timed qualifying (15mins) **Unseeded
8:25am – 250 Pro Timed qualifying (15mins) **Seeded
8:50am – WMX Practice (10mins)
9:05am – 450 Pro Timed qualifying (15mins) **Seeded
9:30am – 450 Pro Timed qualifying (15mins) **Unseeded

9:55am – Track Maintenance

10:00am – Rockstar Pit Party Starts
10:15am – WMX Moto 1 (12mins +1 laps)
10:45am – 250 Pro Timed qualifying (15mins) **Unseeded
11:05am – 250 Pro Timed qualifying (15mins) **Seeded
11:25am – 450 Pro Timed qualifying (15mins) **Seeded
11:45am – 450 Pro Timed qualifying (15mins) **Unseeded

12:05am – Track Maintenance

12:25pm – WMX Moto 2 (12mins +1 laps)

**12:45pm – 250 Pro staging
1:00pm – Opening Ceremonies
1:10pm – 250 Pro Hot lap
1:20pm – 250 Pro Moto1 Start (25min + 2laps)
1:50pm – 250 Pro Podium interviews / Track Maintenance

**1:45pm – 450 Pro Staging
2:10pm – 450 Pro Hot Lap
2:15pm – 450 Pro Moto 1 Start (30mins + 2laps)
2:50pm – 450 Pro Podium interviews / Track maintenance

**2:45pm – 250 Pro Staging
3:10pm – 250 Pro Hot Lap
3:15pm – 250 Pro Moto 2 Start (25min + 2laps)
3:50pm – 250 Pro Podium Interviews / Track maintenance

**3:45pm – 450 Pro Staging
4:10pm – 450 Hot Lap
4:15pm – 450 Moto 2 Start (30mins + 2laps)
4:50pm – 450 Podium Interviews

Friday, 1 June 2018

Rockstar Triple Crown MX Tour Rd. 2 - Popkum 2018


2018 Rockstar Energy Drink Triple Crown - MX Tour - Round 2
Popkum Motor Park, Popkum, British Columbia, Canada

Live broadcast: http://www.rockstartriplecrown.com/live.html
Live timing: http://cmrc.tracksideresults.com/liveresults.asp
Results: http://cmrc.tracksideresults.com/class.asp

Saturday, June 2nd, 2018
Schedule (PDT):

7:30am – Riders Meeting (Mandatory)
8:00am – 250 Pro Timed qualifying (15mins) **Unseeded
8:25am – 250 Pro Timed qualifying (15mins) **Seeded
8:50am – WMX Practice (10mins)
9:05am – 450 Pro Timed qualifying (15mins) **Seeded
9:30am – 450 Pro Timed qualifying (15mins) **Unseeded

9:55am – Track Maintenance

10:00am – Rockstar Pit Party Starts
10:15am – WMX Moto 1 (12mins +1 laps)
10:45am – 250 Pro Timed qualifying (15mins) **Unseeded
11:05am – 250 Pro Timed qualifying (15mins) **Seeded
11:25am – 450 Pro Timed qualifying (15mins) **Seeded
11:45am – 450 Pro Timed qualifying (15mins) **Unseeded

12:05am – Track Maintenance

12:25pm – WMX Moto 2 (12mins +1 laps)

**12:45pm – 250 Pro staging
1:00pm – Opening Ceremonies
1:10pm – 250 Pro Hot lap
1:20pm – 250 Pro Moto1 Start (25min + 2laps)
1:50pm – 250 Pro Podium interviews / Track Maintenance

**1:45pm – 450 Pro Staging
2:10pm – 450 Pro Hot Lap
2:15pm – 450 Pro Moto 1 Start (30mins + 2laps)
2:50pm – 450 Pro Podium interviews / Track maintenance

**2:45pm – 250 Pro Staging
3:10pm – 250 Pro Hot Lap
3:15pm – 250 Pro Moto 2 Start (25min + 2laps)
3:50pm – 250 Pro Podium Interviews / Track maintenance

**3:45pm – 450 Pro Staging
4:10pm – 450 Hot Lap
4:15pm – 450 Moto 2 Start (30mins + 2laps)
4:50pm – 450 Podium Interviews

Friday, 25 May 2018

Rockstar Triple Crown MX Tour Rd.1 - Calgary 2018


2018 Rockstar Energy Drink Triple Crown - MX Tour - Round 1
Wild Rose MX Park, Calgary, Alberta, Canada

Live broadcast: http://www.rockstartriplecrown.com/live.html
Live timing: http://cmrc.tracksideresults.com/liveresults.asp
Results: http://cmrc.tracksideresults.com/class.asp

Saturday, May 26th, 2018
Schedule (MDT):


Friday, 11 August 2017

Rd. 10 Barrie - Canadian National Motocross



Sunday, August 13th, 2017 "RJ Motorsport Park" Barrie, Ontario, Canada

Practice should start at 8:00AM EST.

Live timing: http://www.mxnationals.ca/live-results/
Live video: http://www.mxnationals.ca/live-streaming-video/
Results: http://www.mxnationals.ca/results/


Sunday

NATIONAL DAY SCHEDULE

– 7:30am Pro Riders Meeting

– 8:00am MX2 Pro Practice – Group 1
– 8:17am MX2 Pro Practice – Group 2
– 8:35am MX1 Pro Practice – Group 1
– 8:52am MX1 Pro Practice – Group 2

– 9:10am Track Maintenance

– 9:20am MX2 Pro Timed Qualifier – Group 1
– 9:40am MX2 Pro Timed Qualifier – Group 2
– 10:00am MX1 Pro Timed Qualifier – Group 1
– 10:20am MX1 Pro Timed Qualifier – Group 2

– 10:40am Track Maintenance

– 10:50am MX2 Pro Timed LCQ
– 11:05am MX1 Pro Timed LCQ

– 11:20am Track Maintenance

– 11:50am Opening Ceremonies

– 12:00pm MX2 Hot Lap
– 12:10pm MX2 Moto #1

– 12:45pm Track Maintenance

– 1:10pm MX1 Pro Hot Lap
– 1:20pm MX1 Pro Moto #1

– 2:00pm Track Maintenance

– 2:30pm MX2 Pro Hot Lap
– 2:40pm MX2 Pro Moto #2

– 3:15pm Track Maintenance

– 3:45pm MX1 Pro Hot Lap
– 3:55pm MX1 Moto #2

Friday, 4 August 2017

Rd. 9 Deschambault - Canadian National Motocross



Sunday, August 6th, 2017 "Motocross Deschambault" Deschambault, Quebec, Canada

Practice should start at 8:00AM EST.

Live timing: http://www.mxnationals.ca/live-results/
Live video: http://www.mxnationals.ca/live-streaming-video/
Results: http://www.mxnationals.ca/results/


Sunday

NATIONAL DAY SCHEDULE

– 7:30am Pro Riders Meeting

– 8:00am MX2 Pro Practice – Group 1
– 8:17am MX2 Pro Practice – Group 2
– 8:35am MX1 Pro Practice – Group 1
– 8:52am MX1 Pro Practice – Group 2

– 9:10am Track Maintenance

– 9:20am MX2 Pro Timed Qualifier – Group 1
– 9:40am MX2 Pro Timed Qualifier – Group 2
– 10:00am MX1 Pro Timed Qualifier – Group 1
– 10:20am MX1 Pro Timed Qualifier – Group 2

– 10:40am Track Maintenance

– 10:50am MX2 Pro Timed LCQ
– 11:05am MX1 Pro Timed LCQ

– 11:20am Track Maintenance

– 11:50am Opening Ceremonies

– 12:00pm MX2 Hot Lap
– 12:10pm MX2 Moto #1

– 12:45pm Track Maintenance

– 1:10pm MX1 Pro Hot Lap
– 1:20pm MX1 Pro Moto #1

– 2:00pm Track Maintenance

– 2:30pm MX2 Pro Hot Lap
– 2:40pm MX2 Pro Moto #2

– 3:15pm Track Maintenance

– 3:45pm MX1 Pro Hot Lap
– 3:55pm MX1 Moto #2

Friday, 28 July 2017

Rd. 8 Riverglade - Canadian National Motocross



Sunday, July 30th, 2017 "Riverglade MX Park" Moncton, New Brunswick, Canada

Practice should start at 7:00AM EST.

Live timing: http://www.mxnationals.ca/live-results/
Live video: http://www.mxnationals.ca/live-streaming-video/
Results: http://www.mxnationals.ca/results/


Sunday

NATIONAL DAY SCHEDULE

– 7:30am Pro Riders Meeting

– 8:00am MX2 Pro Practice – Group 1
– 8:17am MX2 Pro Practice – Group 2
– 8:35am MX1 Pro Practice – Group 1
– 8:52am MX1 Pro Practice – Group 2

– 9:10am Track Maintenance

– 9:20am MX2 Pro Timed Qualifier – Group 1
– 9:40am MX2 Pro Timed Qualifier – Group 2
– 10:00am MX1 Pro Timed Qualifier – Group 1
– 10:20am MX1 Pro Timed Qualifier – Group 2

– 10:40am Track Maintenance

– 10:50am MX2 Pro Timed LCQ
– 11:05am MX1 Pro Timed LCQ

– 11:20am Track Maintenance

– 11:50am Opening Ceremonies

– 12:00pm MX2 Hot Lap
– 12:10pm MX2 Moto #1

– 12:45pm Track Maintenance

– 1:10pm MX1 Pro Hot Lap
– 1:20pm MX1 Pro Moto #1

– 2:00pm Track Maintenance

– 2:30pm MX2 Pro Hot Lap
– 2:40pm MX2 Pro Moto #2

– 3:15pm Track Maintenance

– 3:45pm MX1 Pro Hot Lap
– 3:55pm MX1 Moto #2